cabanird (cabanird) wrote in vaginapagina,
cabanird
cabanird
vaginapagina

  • Mood:

Hormonal Birth Control and Yeast Infections...

Hello everyone,

I just started taking Hormonal Birth Control pills last Sunday. Today, I'm feeling a little itchy, and a little discharge.

In reading on Vulvopedia and other websites about yeast infections, they say that in addition to other factors, yeast infections can be caused by birth control.

I'm a little annoyed. Am I going to be itchy my entire time on Birth Control? I went on Birth Control because I have been seeing my boyfriend for more than 6 mos now, we both got tested. Things are going well. Having sex while I am itchy is not fun.

I have been using boric acid pessaries (followed the directions from here too!) as a preventive measure a couple times a week, but I've found myself using them almost every other day since I stopped having my period.

Is this something I have to deal with while on Birth Control? Any ways to keep the yeast at bay while on birth control? other methods of birth control that do not cause yeast infections?

I have been staying away from sugar since Halloween, taking my acidophillus, eating yogurt, trying to drink as much water as possible.

Your comments are appreciated. :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment